# SDR CALA9800011

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE NOSE GEAR RED UNSAFE LIGHT ILLUMINATING INTERMITTENTLY IN FLIGHT AND WHEN GEAR WAS EXTENDED FOR LANDING.  MAINTENANCE FOUND A BROKEN WIRE AT NOSE GEAR POSITION SENSOR.  THE SENSOR WIRE WAS REPAIRED. OPERATION AND INDICATIONS CHECKED GOOD.
